Author Details

Hazarika, Bipan

  • Vol 31, No 9 (2017) - Dragan Djordjevic - Functional analysis, Operator theory
    On Asymptotically Wijsman Lacunary Statistical Convergence of Set Sequences in Ideal Context
    Abstract  PDF
  • Vol 36, No 17 (2022) - Erdal Karapinar - Fixed point theory, Functional analysis
    Application of measure of noncompactness on integral equations involving generalized proportional fractional and Caputo-Fabrizio fractional integrals
  • Vol 37, No 23 (2023) - Vladimir Rakocevic - Fixed point theory, Functional analysis
    Solvability of $(P,Q)$-functional integral equations of fractional order using generalized Darbo's fixed point theorem